# SDR SWIA95624

- Difficulty date: September 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N217SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120286
- Engine: Pwa PW118A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Dn Lock Act
- Part number: 1953500001
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, RT MAIN GEAR STAYED DOWN, RETURNED FOR LANDING AT LAX.  REPLACED RT GEAR SEQUENCE VALUE, LEAK AND OPS CKS GOOD.  FAILED TEST FLIGHT, FOUND RT DOWN LOCK ACTUATOR SLOW TO UNLOCK GEAR.  INSTALLED SERVICEABLE UNIT AND OPS CKS GOOD.  CYCLED LANDING GEAR ON TEST FLIGHT, ALL SYST EMS NORMAL.
